# SDR SCNA20241018331

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 52,298 hours, 29,092 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DEFECT 734071: ENGINE #2 VIBE WENT TO 4.0 AT FL 237 PERFORMED QRH INCREASED THRUST SLIGHTLY TO CONTINUE CLUIMB AND VIBE WENT TO 4.2 MC JP 311181 - - RESOLUTION:  RR'D AVM SIGNAL CONDITIONER IAW AMM77-31-03.PERFORMED TEST 14A FAN TRIM BALANCE. SOULTION REMOVED SPINNER BALANCE SCREWS #3 POSITION REMOVED P14, INSTALLED P11, #4 REMOVE P14, INSTALLED P11, #8 REMOVED P14, INSTALLED P09 #35 REMOVED P14 ISTLLED P09. VIB NO GREATER THAN 1.4.
